Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Ott00]  An interpolation theorem

Otto2000b (Article)
Author(s)Otto, Martin
Title« An interpolation theorem »
JournalBulletin of Symbolic Logic
Volume6
Page(s)447-462
Year2000

BibTeX code
@article{Otto2000b,
  volume = {6},
  author = {Otto, Martin},
  title = {An interpolation theorem},
  pages = {447-462},
  year = {2000},
  journal = {Bulletin of Symbolic Logic},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!